# SDR FDEA201204271631

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET, ACTUATOR ATTACH OTBD LUG BORE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-  44-09 REV 72.  EXISTING DIAMETER 1.223", FINAL DIAMETER 1.228", MAXIMUM ALLOWABLE   DIAMETER 1.220".  REPAIR CARRIED OUT IAW EA 1-5750-157176. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
